# SDR AALA20121003002

- Difficulty date: October 3, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 101,608 hours, 16,449 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN NUMBER 4 SLAT LEADING EDGE SKIN ADJACENT TO OUTBOARD MAIN TRACK.  INSTALLED FLUSH DOUBLER PER SRM 57-43-01-2R.
